# SDR ASAA2023101645689

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 29,557 hours, 9,222 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE VTK FLAG APPEARED MOMENTARILY ON FIRST OFFICER NAV DISPLAY DISAPPEARED AFTER 20 SECONDS. NO OTHER LOSS OF LNAV & VNAV OR FMC. GROUNDED - YES. PERFORMED B737-9 FIM 34-61 TASK 836 & RT FMC OPS NORMAL.
